Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Child showing no improvement after taking Augmentin dds syrup for throat infection and fever. Advise?

My 4.5year son has a fever from 3 days and doctor said its throat infection and he give him the Augmentin dds syrup flexon for throat congension and fever but after 10 days he is now suffering from fever and throat pain. He has fever of 100. Please suggest and advise for medication is required again for throat pain ?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
If the fever has recurred again, i would indicate that the organism would be resistant against medicine , and secondly get a throat swab test done and a complete blood counts with WIDAL test a test for peripheral smear and a urine test routine done , review with reports, we cant advise on medication without examining the child or having any basic lab reports for a fever of 10days duration.
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor